Geodesic structure of four-dimensional P. A. Shirokov spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1996), pp. 3-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1996_7_a0,
author = {A. V. Aminova and S. A. Zorin},
title = {Geodesic structure of four-dimensional {P.} {A.} {Shirokov} spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--17},
year = {1996},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1996_7_a0/}
}
A. V. Aminova; S. A. Zorin. Geodesic structure of four-dimensional P. A. Shirokov spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1996), pp. 3-17. http://geodesic.mathdoc.fr/item/IVM_1996_7_a0/